Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 49 found articles
 
 
  Existence and uniqueness of the solution to the viscoelastic equations for Koiter shells
 
 
Title: Existence and uniqueness of the solution to the viscoelastic equations for Koiter shells
Author: Fushan, Li
Appeared in: Applied mathematics and computation
Paging: Volume 200 (2008) nr. 1 pages 6 p.
Year: 2008
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 49 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands